EconPapers    
Economics at your fingertips  
 

Valuation of derivatives based on single-factor interest rate models

Ghulam Sorwar, Giovanni Barone-Adesi and Walter Allegretto

Global Finance Journal, 2007, vol. 18, issue 2, 251-269

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1044-0283(07)00025-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:glofin:v:18:y:2007:i:2:p:251-269

Access Statistics for this article

Global Finance Journal is currently edited by Manuchehr Shahrokhi

More articles in Global Finance Journal from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:glofin:v:18:y:2007:i:2:p:251-269